Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2021 | Journal Article | IST-REx-ID: 9099 | OA
T. K. Srivastava, “Lifting automorphisms on Abelian varieties as derived autoequivalences,” Archiv der Mathematik, vol. 116, no. 5. Springer Nature, pp. 515–527, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9173 | OA
T. K. Srivastava, “Pathologies of the Hilbert scheme of points of a supersingular Enriques surface,” Bulletin des Sciences Mathematiques, vol. 167, no. 03. Elsevier, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9359 | OA
Q. P. Ho, “Homological stability and densities of generalized configuration spaces,” Geometry & Topology, vol. 25, no. 2. Mathematical Sciences Publishers, pp. 813–912, 2021.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 6965 | OA
K. P. Rychlewicz, “The positivity of local equivariant Hirzebruch class for toric varieties,” Bulletin of the London Mathematical Society, vol. 53, no. 2. Wiley, pp. 560–574, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10033 | OA
Q. P. Ho, “The Atiyah-Bott formula and connectivity in chiral Koszul duality,” Advances in Mathematics, vol. 392. Elsevier, 2021.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications